# SDR BAQA089093

- Difficulty date: September 2, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N911WS
- Make and model: Bolkms BK117A4
- Aircraft serial: 7068
- Aircraft time: 7,332 hours
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Control Unit
- Part number: 1179406101
- Part serial: 60443008
- Condition: Malfunctioned
- Location: Rpm
- Part time: 7,333 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO AUDIBLE TONE FOR LOW ROTOR RPM. REPLACED WITH SERVICEABLE UNIT.
